It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-05-2004, 04:15 PM   #1
Senior Member
(male)
 
Join Date: Apr 2003
Location: Winston Salem, NC, USA
Posts: 123
jwf222 HB User
is this the start of withdrawls?

i posted some questions earlier, but to save yall the time of going back and finding it, ill start over. for about the last 2 months i either taken a percocet or vicodin almost every day. mainly percs, with just a few vicodins thrown in. (usually 1 10mg vic per day OR 1 7.5 mg perc per day, never mixed em) well i made the decision to quit, and have stopped (although a couple days later than planned). anyway its been 48 hours since i had a percocet (my main enemy) and about 30 hours since i had a vicodin. i just woke up from a nap and started having nausea and some diareha. i also just took a valium becasue i was having a panic attack worrying that this was the start of withdrawls. i had hoped at the relativly low doses i was taking there wouldnt be any real physical withdrawls. so i guess i wasnt prepared for this, and i know if it is withdrawls it'ss only get worse. so what do yall think? do i just have an upset stomach or am i heading for 3 days of misery? HELP im freakin out!

 
Old 10-05-2004, 08:19 PM   #2
Inactive
 
Join Date: Jan 2003
Posts: 15
Antney3030 HB User
Re: is this the start of withdrawls?

Your withdrawl is normal although it shouldn't last to long. From all opiates you can expect to have so type of withdrawl, considering the amount of time you used, along with the serverity of the type of opiates you were taking, things shouldn't get to bad. Expect to have some restlessness trying to sleep, your bowel movements may be abnormal, and you have have tightness in your musles and pain in your joints. Possibly feel like you have a flu for a couple days, but it shouldn't even be that bad or even to that extent. Make it 7 days off that stuff and you'll be fine. Although I do not suggest taking Valium to calm down, your just replacing one drug for another, even though they have different effects. Try getting some herbal medicines for sleep and restlessness, and if necessary see if you can find something to help relax your muscles, wait a week and you'll feel much better. If you feel your still having cravings to take more percs of vics then try finding a NA meeting in your area.

 
Sponsors Lightbulb
   
Old 10-05-2004, 09:57 PM   #3
Veteran
 
Join Date: Sep 2003
Location: .
Posts: 468
howard678 HB User
Re: is this the start of withdrawls?

Quote:
Originally Posted by jwf222
i posted some questions earlier, but to save yall the time of going back and finding it, ill start over. for about the last 2 months i either taken a percocet or vicodin almost every day. mainly percs, with just a few vicodins thrown in. (usually 1 10mg vic per day OR 1 7.5 mg perc per day, never mixed em) well i made the decision to quit, and have stopped (although a couple days later than planned). anyway its been 48 hours since i had a percocet (my main enemy) and about 30 hours since i had a vicodin. i just woke up from a nap and started having nausea and some diareha. i also just took a valium becasue i was having a panic attack worrying that this was the start of withdrawls. i had hoped at the relativly low doses i was taking there wouldnt be any real physical withdrawls. so i guess i wasnt prepared for this, and i know if it is withdrawls it'ss only get worse. so what do yall think? do i just have an upset stomach or am i heading for 3 days of misery? HELP im freakin out!
Careful with the Valium. Some wind up with awful withdrawals, and I still do not know where they end for me. My last dose was almost two weeks. I empathize with the panic attacks. If you have to take a Valium so be it but try not to take one every day, emergency use only. Assuming you are not addicted to this class of drugs... I would by no means take Valium for more than about 10 days.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I need some advise for lexapro withdrawls AmyBrad2007 Anxiety 5 12-04-2008 02:56 AM
Different withdrawls, different drugs, don't know whats doing what anymore 3wilds Addiction & Recovery 1 10-03-2007 05:28 PM
Oh my God, withdrawls from oxycodone, switching from methadone to opana er! Anybody? 3wilds Pain Management 0 09-28-2007 04:48 PM
Help with withdrawls from meds froufrou Pain Management 18 06-19-2007 02:49 PM
Extreme hunger after withdrawls? dtalon Addiction & Recovery 3 04-28-2007 02:36 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (148), katlin09 (109), reachout (97), second go (36), Wendy88 (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 08:08 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!